# SDR SIMA20141122008

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 10,630 hours, 7,021 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG FIRST STAGE TURBINE HAS MULTIPLE DAMAGED BLADES & A FUEL NOZZLE BAFFLE MISSING.  MATERIAL OUT OF LIMITS IAW MM.  R & R RT ENG IAW WC 71-001.  OPERATIONS CHECK & LEAK CHECKED GOOD.
